Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On Foguel's answer to Nagy's question


Author: P. R. Halmos
Journal: Proc. Amer. Math. Soc. 15 (1964), 791-793
MSC: Primary 47.40
DOI: https://doi.org/10.1090/S0002-9939-1964-0165363-1
MathSciNet review: 0165363
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. R. Foguel, A counterexample to a problem of Sz.-Nagy, Proc. Amer. Math. Soc. 15 (1964), 788-790. MR 0165362 (29:2646)
  • [2] B. Sz.-Nagy, Prolongements des transformations de l'espace de Hilbert qui sortent de cet espace, Appendix to Leçons d'analyse fonctionelle, by F. Riesz and B. Sz.-Nagy, Akadémiai Kiadó, Budapest, 1955. MR 0068138 (16:837a)
  • [3] -, Completely continuous operators with uniformly bounded iterates, Magyar Tud. Akad. Mat. Kutató Int. Közl. 4 (1959), 89-93. MR 0108722 (21:7436)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.40

Retrieve articles in all journals with MSC: 47.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0165363-1
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society